# SDR UIEA2018061901197

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,681 hours, 15,565 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Control Panel
- Part number: 6225048344
- Part serial: 106581
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT WX RADAR INTERMITTENT WX FAIL. REMOVED AND REPLACED EFIS CONTROL PANEL PER 34-22-02. OPS CHECKED NORMAL.
